Topological Methods in Nonlinear Analysis

Addenda and corrigenda to "A direct topological definition of the Fuller index for local semiflows"

Christian C. Fenske

Full-text: Open access

Abstract

We remedy an error and simplify an argument in the article mentioned in the title.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 23, Number 2 (2004), 383-386.

Dates
First available in Project Euclid: 31 May 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1464731416

Mathematical Reviews number (MathSciNet)
MR2078199

Zentralblatt MATH identifier
1068.37011

Citation

Fenske, Christian C. Addenda and corrigenda to "A direct topological definition of the Fuller index for local semiflows". Topol. Methods Nonlinear Anal. 23 (2004), no. 2, 383--386. https://projecteuclid.org/euclid.tmna/1464731416


Export citation

References

  • C. C. Fenske, A direct topological definition of the Fuller index for local semiflows , Topol. Methods Nonlinear Anal., 21 (2003), 195–209 \ref \key 2
  • E. Spanier, Algebraic Topology, McGraw-Hill, New York et al. (1966)